# SDR SIMA20120427002

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 24,376 hours, 21,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION FOUND THE RIGHT FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE LIGHT BULB IAW EMB-140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
